# SDR UHLA2014120300833

- Difficulty date: December 3, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N860RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000084
- Aircraft time: 22,330 hours, 14,330 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Chain
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT APPROXIMATELY 18,000 FT, DOOR PAX FWD OPEN INDICATOR NOT GREEN.  INDICATORS TURNED GREEN AGAIN DURING DESCENT.  ADJUSTED CHAINS IN FWD PAX DOOR IAW AMM 52-11-00, USP TASK 820-003-A.
